# SDR AALA20141226001

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 64,906 hours, 7,677 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  ALL LAVATORY`S INOPERATIVE.  TROUBLESHOOTING FOUND LAVATORY 2L TOILET FLUSH WILL NOT SHUTOFF.  REPLACED TOILET ASSEMBLY & OPERATIONS CHECKED OK IAW AMM 38-32-01.
